# SDR DALA2017100807364

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CAP BS 1022, LONGERON 7L.  THE DAMAGE FRAME CAP WAS REPAIRED IAW ER/A 560900-14,  REV ORIGINAL AND ETI-17-17-176, REV ORIGINAL.
